# SDR IPXA10M63556

- Difficulty date: October 15, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E STRINGER SUPPORT IS CRACKED AT STA XOS665.5.     CUT OUT STRINGER HORZONTAL FLANGE AND REWORKED VERTICAL FLANGE AT LT WING FIXED L/E STA XOS665.5.  FABRICATED REPAIR STRAP AND FILLER AND INSTALLED REF EO MD11-5720-40327-A AND STA, SA, EA 011-5720-A2771 R REV I/R.
